My Period Disapeared

1 Replies
kayla - January 9

well i had unproctected s_x with my bf more than once before my period ( Dec 7) and also towards the end of my period( Dec11). well i have been on the pill for 4 years and i was takin these meds that interfered with them. well Jan 2 i was suposed to get my period and all i got was a light brown spot on Jan 3 and that was it!. my period disapeared. could i be pregnant? my right side hurts and no period has come... please let me know what this means

 

Grandpa Viv - January 9

It could just be that the combination of meds and pill affected menstruation. You have no long list of early preg signs (though not everyone gets them). For your peace of mind you should take a home preg test, and now would be a good time.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?